# SDR EBVR20170210001

- Difficulty date: February 10, 2017
- Submitted: February 10, 2017
- Operation: General aviation
- Aircraft: N803QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600775
- Aircraft time: 5,800 hours, 4,679 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Diffuser
- Part number: 65223046
- Condition: Cracked
- Location: Rt Wing
- Part time: 5,800 hours, 4,679 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED DIFFUSERS ON INBD AND OTBD LEADING EDGES AND REMOVED PICCOLO TUBE FROM OTBD LEADING EDGE. LOCATED AND MATCH DRILLED NEW MIDDLE AND OTBD DIFFUSER ON OTBD LEADING EDGE, AND NEW DIFFUSER TO INBD LEADING EDGE. INSTALLED INBD, NEW MIDDLE AND NEW OTBD DIFFUSER WITH PICCOLO TUBE TO OB L/E SKIN, AND NEW DIFFUSER TO INBD LEADING EDGE.  RH LEADING EDGES, INBD AND OTBD DIFFUSERS HAVE SEVERAL CRACKS. LOCATED AND MATCH DRILLED NEW OTBD DIFFUSER. PERFORMED REPAIR TO TWO FASTENER HOLES AND CRACK IN MIDDLE DIFFUSER. INSTALLED INBD, MIDDLE AND NEW OTBD DIFFUSER WITH PICCOLO TUBE TO L/E SKIN. WORK DONE IAW SRM 57-40-01, AND 51-30-03.
